MathSciNet Relay Station
MathSciNet bibliographic data
MR2843466 Expansion
Albrecher, Hansjörg; Gerber, Hans U.; Shiu, Elias S. W. The optimal dividend barrier in the gamma-omega model. Eur. Actuar. J. 1 (2011), no. 1, 43–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement